MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AA10
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report not confirmed for em200.Evaluation could not reproduce the reported malfunction as the temperature rise was within specification at 21°f.Report confirmed for aa10.The device was tested and the max temperature was measured to be 170°f.The likely cause was identified as inadequate preventative maintenance.It was also noted that the laser markings were faded and the color band was dented.The device user manual warnings section includes instructions that heavy side loads and/or long operating times may cause the device to overheat.If the device overheats, discontinue use and rest the device by using it intermittently, or wrap the device in a moist sterile towel.Use of an overheated device may cause injury to the patient or operator.The preventive maintenance/service manual for the legend system specifies service intervals for devices based on the hospital usage level.The maximum specified service interval is 24 months.The aa10 has been in use for approximately 74 months with no record of factory service during this period.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Repair request initiated for device with the report of motor, cable and attachment were too hot handle and the motor has losing power.No patient impact reported.Repair request escalated to a product event based on reason for return and due to customer indication that this report is a complaint.It was also noted that the em200 product was returned in less than 90 days from purchase or repair.On follow-up, it was confirmed that there was no patient or staff impact.

Brand Name
LEGEND ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key12005416
Report Number1625507-2021-00146
Device Sequence Number19685880
Product Code HBB
UDI-Device Identifier00721902481895
UDI-Public00721902481895
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA10
Device Catalogue NumberAA10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2019
Initial Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1